# SDR AWXA200600347

- Difficulty date: February 15, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 59,451 hours, 41,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING MAINTENANCE, DISCOVERED THE EXIT LIGHT AT ROW 6 INOP.  LIGHT WAS PLACED ON MEL BY MAINTENACE.  DFW MAINTENANCE ON 17FEB06, REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD AND MEL WAS CLEARED.
